Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Principal distributions for almost unperturbed Schrödinger pairs of operators


Author: Daoxing Xia
Journal: Proc. Amer. Math. Soc. 112 (1991), 745-754
MSC: Primary 47B25; Secondary 47A55, 47G20
MathSciNet review: 1042275
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The relation between the principal distribution for an almost unperturbed Schrödinger pair operators $ \{ U,V\} $ and the unitary operator $ W$ satisfying $ V = {W^{ - 1}}UW$ is found.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B25, 47A55, 47G20

Retrieve articles in all journals with MSC: 47B25, 47A55, 47G20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1042275-9
PII: S 0002-9939(1991)1042275-9
Keywords: Principal distribution, Pincus principal function, Schrödinger pair of operators, perturbation, pseudo differential operator
Article copyright: © Copyright 1991 American Mathematical Society